On the Weak Covering Homotopy Property.

Derek A. Waller

Mathematische Zeitschrift (1972)

  • Volume: 126, page 243-246
  • ISSN: 0025-5874; 1432-1823

How to cite


Waller, Derek A.. "On the Weak Covering Homotopy Property.." Mathematische Zeitschrift 126 (1972): 243-246. <http://eudml.org/doc/171738>.

author = {Waller, Derek A.},
journal = {Mathematische Zeitschrift},
pages = {243-246},
title = {On the Weak Covering Homotopy Property.},
url = {http://eudml.org/doc/171738},
volume = {126},
year = {1972},

AU - Waller, Derek A.
TI - On the Weak Covering Homotopy Property.
JO - Mathematische Zeitschrift
PY - 1972
VL - 126
SP - 243
EP - 246
UR - http://eudml.org/doc/171738
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.